Citation: newshaman. "Return to Opiates: An Experience with Oxycodone (Roxicodone) (exp67681)". Erowid.org. Nov 18, 2015. erowid.org/exp/67681
I have tried just about every drug imaginable, and a couple of years ago became very addicted to oxycodone and opiates in general. After four or five months of heavy, bank account-depleting use, I decided to quit and did so successfully. In fact, I had effectively halted all habitual use of drugs for several months, but punctuated my abstinence with a few blissful forays into the realms of sinsemilla and psychedelic mushrooms. These experiences occurred as the opportunities arose - I stumbled across the substances and decided to use them.
Over the last month, however, my mind began to drift and then fixate relentlessly upon opiates, which was surprising to me given my long period of downtime and lack of prior cravings. My desire to snort a fat line of oxycodone became so powerful that I felt pseudo-withdrawal symptoms at night - difficulty sleeping, headache, restless legs, just an overall nasty feeling that needed a cure. All of my old connects to pain pills had disappeared, so I spent about a week and half probing the market for someone who could get oxy. I found one at last, and spent sixty dollars on three thirty-milligram Roxicodone pills; “blues” as I once affectionately called them.
I decided to start with 15 mg before crawling into bed, as I had fond memories of ecstatic evenings spent contentedly scratching my body beneath the sheets, wrapped in the beautifully warm feeling of opiate heaven. I broke the pill into halves using my thumb and forefinger, and crushed one half inside the fold of an old movie ticket stub. I then scraped out the thin cake of blue powder onto a cd case with my fingernail, chopped it into a fine powder, and drew a line with the edge of the ticket. Then I rolled the ticket into a small, tight straw and snorted the line without hesitation. Within seconds I felt the old familiar warmth as the effects settled in; a nice mood lift, a pleasant lightening of the body, and a new level of comfort. My original plan was to just do the 15 mgs and then climb into bed, but I felt a very strange stimulation compelling me to stay up. I didn’t feel ready to relax, I wanted to explore the world with this newfound level of comfort.
But I wasn’t feeling “high enough”. I felt comfortable, but strangely sober. Five minutes after the first line was insufflated, I crushed the second half and snorted it as well. This may have been a mistake. I had overlooked the fact that oxycodone’s effects settle in over a longer period of time than five minutes. I forgot that, in essence, I was still “coming up” on the first 15 mgs. About ten minutes later, my mouth was dry, my throat was dripping with oxy taste, and I was itching all over. I stood up to get a glass of water, and found my motor coordination to be quite impaired. I felt very sedated in the body, but still had a pleasant bit of stimulation in the mind. I looked at myself in the mirror and saw pinpoint pupils. Without my usual tolerance, thirty mgs had made me almost uncomfortably high. I felt slightly toxic, like I was breathing and sweating oxycodone.
I drank some water and stumbled back to my room, and collapsed into bed. The body buzz and itching just amplified. I lay on my back with my arms reaching towards the ceiling, scratching them and rubbing all over my body and just feeling good. My vision started to darken and I found it difficult to keep my eyes open, but every time they shut I would experience either vivid hypnagogia or a short dream sequence, and then snap awake suddenly. This happened at least fifty times throughout the night. My heartbeat slowed significantly, but would speed up again every time I awoke.
Slowly, the effects subsided over the course of eight hours. I felt awful the next day though because I think I only slept for about 20 minutes the whole night. The itching persisted until the following night. It was great to feel the opiate high again, but a bit too intense and uncomfortable at times to encourage habitual use again. If I decide to crack into the other pills I bought, I’ll only do 15 mg, and no more.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.